# SDR UALA2013052803680

- Difficulty date: May 23, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 52,811 hours, 13,975 cycles
- Engine: Pwa PW4052
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 70
- Condition: Faulty
- Location: Fwd Equipment
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE.   R & R FWD EQUIPMENT EXHAUST FAN IAW MM 21-58-06. OPS AND LEAK CHECKED GOOD.
